# SDR 0400559605

- Difficulty date: April 17, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Aircraft time: 74,318 hours, 66,946 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AA
- Part serial: 03875
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL350 THE CABIN BEGAN AN UNCONTROLLED CLIMB. MANUAL CONTROL HAD NO EFFECT SO THE FLIGHT CREW INITIATED AN EMERGENCY DESCENT TO 10,000 FEET. IT IS NOTED THE CREW WAS ABLE TO REGAIN MANUAL CONTROL DURING THE DESCENT. FLIGHT DIVERTED TO DTW AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED BITE WHICH FAULTED THE NR 1 CONTROLLER. AFTER REPLACEMENT OF THE FAILED CONTROLLED BITE OF BOTH CONTROLLERS SHOWED NO FAULTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
